Analytical properties of resource-bounded real functionals. Férée, H., Gomaa, W., & Hoyrup, M. Journal of Complexity, 30(5):647–671, 2014.
Paper doi bibtex @ARTICLE{FGH14,
author = {F{\'e}r{\'e}e, Hugo and Gomaa, Walid and Hoyrup, Mathieu},
title = {Analytical properties of resource-bounded real functionals},
journal = {Journal of Complexity},
year = {2014},
volume = {30},
pages = {647--671},
number = {5},
doi = {10.1016/j.jco.2014.02.008},
file = {FGH14.pdf:FGH14.pdf:PDF},
fjournal = {Journal of Complexity},
issn = {0885-064X},
keywords = {bib,cca},
mrclass = {03F60 (03D78 65Y20)},
mrnumber = {3239272},
owner = {Vasco},
timestamp = {2014.10.18},
url = {http://dx.doi.org/10.1016/j.jco.2014.02.008}
}